MathSciNet Relay Station
MathSciNet bibliographic data
MR6995 09.1X
Jennings, S. A. Central chains of ideals in an associative ring. Duke Math. J. 9, (1942). 341–355.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement